# SDR DALA14001753232

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 26-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ALONG OF STRINGER 40L BETWEEN FRAMES 26-34.  REPLACED STRINGER IAW SRM 51-72-11 AND DWG D53231212 AND PERFORMED  PERMANENT REPAIR IAW SRM 53-00-13.
